# SDR MASA200601547

- Difficulty date: June 7, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 7,298 hours, 5,140 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6294 PHX - RUDDER LIMIT FAULT STATUS MESSAGE.  MX PERFORMED SPOST TEST.  OP'S CHECK GOOD.
